A 44-year-old member asked:
How can i help my mother deal with nausea from chemotherapy?
2 doctor answers • 8 doctors weighed in
Medical Oncology 22 years experience
Encourage meds!: Nausea is horrible! thanks for helping your mother. Hopefully her doctor gave her several medicines to try. Make sure she tries them all. If she can't keep them down, ask her doctor for suppositories. If the medicines don't work, ask her doctor for others, and encourage your mom to take them even when she feels better. We have such good meds now that no one should have nausea from chemo!
6.1k viewsReviewed >2 years ago
Gynecologic Oncology 27 years experience
Chemotherapy: Make sure your mother takes the scheduled and as needed medications for nausea prescribed by her doctor. Make sure she drinks lots of fluids. Have her try to eat frequent small amounts rather than 3 big meals.
5.5k viewsReviewed >2 years ago
Last updated May 8, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.